# SDR RAIA0004017

- Difficulty date: April 28, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Aircraft time: 15,138 hours, 21,134 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Part time: 10,532 hours, 14,446 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7372-STL- SMOKE CAPTION ILLUMINATED ON TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED AFT BAGGAGE BAY SMOKE DETECTOR.
